# SDR CA050119003

- Difficulty date: January 19, 2005
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Boeing 727233
- Aircraft time: 46,154 hours
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H1010153
- Condition: Intermittent
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, LANDING GEAR CYCLED DOWN FOR LANDING. THE NOSE LANDING GEAR RED INDICATOR STAYED ILLUMINATED AND NO GREEN INDICATION WAS SEEN. GEAR WAS RE-CYCLED AND THE GEAR WAS EXTENDED WITH PROPER INDICATION. MAINTENANCE LUBED THE NOSE GEAR AND JACKED THE GEAR AND CYCLED THE GEAR NUMEROUS TIMES, NO FAULTS FOUND. THE AIRCRAFT WAS DISPATCHED, NO FAULT ON LANDING THERE. THIS IS THE SECOND OCCURENCE AND SECOND SDR FOR THE SAME AIRCRAFT AND SNAG. DUE TO ITS HISTORY, NOSE GEAR DOWN POSITION SWITCH S93 AND THE NOSE GEAR LOCKED SWITCH S96 ARETO BE REPLACED BEFORE THE AIRCRAFT WILL BEDISPATCHED.POSSIBLE INTERNAL INTERMITTENT FAILURE TO ONE OF THE SWITCHES AND AT THE SAME TIME ALL WIRING WILL BE INSPECTED.
